Log in
British Heart Foundation
7,403 members4,631 posts

Ramipril side effects?

I am on Ramipril 5mg. Can anyone tell me if it causes Tinnitus and pressure type headaches? I'm gradually working out which of my meds causes the worst side effects. I met a locum doctor the other day. She actually listened to me!! Lovely lady. Said I need to gradually work out which of the meds was causing my problems. I'm staying off the Bisprolol for now. The withdrawal symptoms are slowly stabilising. Bad Tinnitus tonight though. I heard that it could possibly be the Ramipril..

Thanks in advance for any replies/comments..

Chris.

5 Replies
oldestnewest

I’m on tamipril 2.5 mg and bisoprolol 3.75mg and prior to seeing this post I had noticed slight ringing in my ear but nothing I thought of mentioning, I used to take 1.25 mg bisoprolol and 5mg ramipril and don’t recall any tinnitus problems, With regards to headaches I had a bleed on the brain so can’t comment on headaches as I get hem regularly, good luck

Reply

Thank you. 🙂

Reply

Tinnitus is from a ear issue and ear issues can cause headaches especially if they are related to ur sinuses.

Reply

Hi Bennydog42, I've been on Ramipril (1.25mg) since my bypass in March and also 75mg Aspirin ;3.75mg Bisoprolol and 20mg Atorvastatin. The only side effect that I have had is a tickly cough every now and then, much worse early on. I guess all the meds need time to bed in and to see what they do to you. Fortunately I think mine are ok although I am hoping that the Bisoprolol can be reduced at some stage. Best of luck

Reply

Hi I was initially given Ramipril post HA but developed a dreadful cough at night which severely affected my sleep. Mentioned it to GP who moved me on to Lorsatan. Cough disappeared.

Reply

You may also like...